Alert archive / Connecticut / Red Flag Warnings in 2010
Red Flag Warning 3, NWS New York, NY
NWS New York, NY issued this red flag warning at Apr 23, 2010, 12:25 PM EDT for 4 counties in Connecticut; Hudson County, Passaic County, New Jersey. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 12:25 PM EDT (16:25 UTC)
- Expired
- Apr 23, 2010, 5:54 PM EDT
- In force
- 5 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ
The radar
The Brookhaven radar (KOKX), 52 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893 WWUS81 KOKX 231625 RFWOKX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1225 PM EDT FRI APR 23 2010 ...GUSTY WINDS AND DRY CONDITIONS EXPECTED THIS AFTERNOON... .GUSTY NORTHWEST WINDS ALONG WITH A VERY DRY AIR MASS WILL RESULT IN CONDITIONS FAVORABLE FOR THE SPREAD OF BRUSH FIRES THIS AFTERNOON. CTZ005>012-NYZ068-070>081-232200- /O.NEW.KOKX.FW.W.0003.100423T1625Z-100423T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-PUTNAM- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 1225 PM EDT FRI APR 23 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. FREQUENT WIND GUSTS UP TO 25 MPH AND RELATIVE HUMIDITIES DROPPING TO AROUND 20 PERCENT THIS AFTERNOON WILL PROVIDE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF BRUSH FIRES...IF ANY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD ENSURE PROPER DISPOSAL OF ANY COMBUSTIBLE MATERIALS. IT ONLY TAKES A CARELESSLY DISPOSED CIGARETTE TO IGNITE A WILD FIRE...AND THE DRY AND WINDY WEATHER CONDITIONS COULD CAUSE A SMALL FIRE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GOODMAN
2 follow-up statements
771 WWUS81 KOKX 231928 RFWOKX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 PM EDT FRI APR 23 2010 ...GUSTY WINDS AND DRY CONDITIONS EXPECTED THIS AFTERNOON... .GUSTY WEST TO NORTHWEST WINDS ALONG WITH A VERY DRY AIR MASS WILL RESULT IN CONDITIONS FAVORABLE FOR THE SPREAD OF BRUSH FIRES THIS AFTERNOON. NJZ002>006-011-NYZ067-069-232200- /O.EXA.KOKX.FW.W.0003.000000T0000Z-100423T2200Z/ WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE- ROCKLAND- 328 PM EDT FRI APR 23 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. FREQUENT WIND GUSTS 25 TO 30 MPH AND RELATIVE HUMIDITIES DROPPING TO AROUND 20 PERCENT THIS AFTERNOON WILL PROVIDE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF BRUSH FIRES...IF ANY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD ENSURE PROPER DISPOSAL OF ANY COMBUSTIBLE MATERIALS. IT ONLY TAKES A CARELESSLY DISPOSED CIGARETTE TO IGNITE A WILD FIRE...AND THE DRY AND WINDY WEATHER CONDITIONS COULD CAUSE A SMALL FIRE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CTZ005>012-NYZ068-070>081-232200- /O.CON.KOKX.FW.W.0003.000000T0000Z-100423T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-PUTNAM- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 328 PM EDT FRI APR 23 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. FREQUENT WIND GUSTS 25 TO 30 MPH AND RELATIVE HUMIDITIES DROPPING TO AROUND 20 PERCENT THIS AFTERNOON WILL PROVIDE CONDITIONS FAVORABLE FOR THE RAPID SPREAD OF BRUSH FIRES...IF ANY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD ENSURE PROPER DISPOSAL OF ANY COMBUSTIBLE MATERIALS. IT ONLY TAKES A CARELESSLY DISPOSED CIGARETTE TO IGNITE A WILD FIRE...AND THE DRY AND WINDY WEATHER CONDITIONS COULD CAUSE A SMALL FIRE TO SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ GOODMAN
287 WWUS81 KOKX 232154 RFWOKX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 554 PM EDT FRI APR 23 2010 ...DIMINISHING WINDS WITH INCREASED RELATIVE HUMIDITY THROUGH THIS EVENING... .WITH WINDS DIMINISHING THIS EVENING AND RELATIVE HUMIDITY RISING AS TEMPERATURES DIMINISH...CONDITIONS WILL BECOME LESS FAVORABLE FOR THE RAPID SPREAD OF BRUSH FIRES. CTZ005>012-NJZ002>006-011-NYZ067>081-232300- /O.CAN.KOKX.FW.W.0003.000000T0000Z-100423T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 554 PM EDT FRI APR 23 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE RED FLAG WARNING. WINDS WILL DIMINISH THIS EVENING TO AROUND 10 MPH. IN ADDITION... WITH TEMPERATURES FALLING...RELATIVE HUMIDITY WILL RISE...AND CONDITIONS WILL BECOME LESS FAVORABLE FOR THE RAPID SPREAD OF BRUSH FIRES. $$ MPS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at Apr 23, 10:27 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 23, 10:27 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1027 AM EDT FRI APR 23 2010
.SYNOPSIS...
HIGH PRESSURE GRADUALLY BUILDS IN FROM THE GREAT LAKES TODAY THROUGH
SATURDAY. A STORM SYSTEM WITH AN ASSOCIATED WARM FRONT APPROACHES
FROM THE WEST AND SOUTH RESPECTIVELY SATURDAY NIGHT AND IMPACTS
THE LOCAL AREA WITH PERIODS OF RAINFALL LATE SATURDAY NIGHT INTO
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FULL SUNSHINE EXPECTED TODAY WITH MIXING UP TO NEAR 750 HPA.
NORTHERLY WINDS WITH SOME GUSTS WILL BE THE RESULT. A FAIRLY
UNIFORM ABOVE NORMAL WARM DAY CAN BE ANTICIPATED. MAX TEMPS
WILL AVERAGE ABOUT 5-7 DEGREES ABOVE NORMAL. NO SEA BREEZE IS
EXPECTED WITH THE CONTINUED NORTHERLY FLOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
FOR TONIGHT...GOOD RADIATIONAL COOLING EXPECTED AS HIGH PRESSURE
CENTERS OVER THE REGION. LOWS WILL HAVE A VAST RANGE BETWEEN THE
URBAN AND INTERIOR AREAS. FAR INLAND LOCATIONS COULD REACH NEAR
FREEZING MARK. RIGHT NOW THESE ARE RELATIVELY ISOLATED AND WILL
LAST LESS THAN SEVERAL HOURS SO NO FROST ADVISORY ISSUED BUT WILL
LET DAY SHIFT REASSESS.
SATURDAY...LESS VERTICAL MIXING EXPECTED WITH MORE OF A SEA BREEZE
INFLUENCE SETTING UP WITH HIGH PRESSURE SETTLING OFFSHORE.
INTERIOR WILL HAVE SIMILAR MAX TEMPS TO FRIDAY BUT COASTAL AREAS
WILL BE COOLER BY SEVERAL DEGREES. CLOUDS INCREASE BY SATURDAY
NIGHT UPSTREAM OF AN APPROACHING WARM FRONT AND UPPER LEVEL LOW
GOING INTO EAST CENTRAL U.S.
LOW PRESSURE MOVES EAST WITH ATTENDANT WARM FRONT MOVING NORTH. RAIN
ENTERS THE LOCAL REGION BY LATE SATURDAY NIGHT AND EARLY SUNDAY
MORNING. THERE IS AN OVERALL ACCELERATION TREND EXHIBITED BY THE
MODEL GUIDANCE WITH REGARDS TO THE PROGRESSION OF THE LOW AND THE
WARM FRONT. ISENTROPIC LIFT APPARENT NEAR 290K NEAR THE WARM
FRONT ALONG WITH INCREASING OMEGA AT 700 HPA ACROSS THE AREA.
ALSO EVIDENT IS Q-VECTOR CONVERGENCE SOUTH OF LONG ISLAND NEAR THE
APPROACHING WARM FRONT IN THE 1000 TO 500 HPA LAYER. SO MOST QPF
WILL BE PROBABLY FALL IN THE TIME FRAME OF SUNDAY MORNING THROUGH
SUNDAY AFTERNOON WITH THIS EXTRA FORCING DRIVING VERTICAL LIFT.
WARM FRONT STAYS PRIMARILY TO THE SOUTH OF THE REGION ON SUNDAY AS
UPPER LEVEL LOW SLOWLY MOVES EAST.
BY SUNDAY NIGHT AND MONDAY...THE RAIN WILL BE A LITTLE MORE
PERIODIC. MOST UNCERTAINTY COMES INTO PLAY HERE WITH DIFFERENCES
IN MODEL QPF AND DIFFERENCES IN WHERE LOW PRESSURE DEVELOPS ALONG
THE WARM FRONT FOR QPF FORECAST ON MONDAY. HOWEVER...THERE IS A
GENERAL INDICATION OF THE UPPER LOW WEAKENING AS IT TRACKS FROM
OHIO VALLEY INTO THE MID ATLANTIC REGION...WITH A SURFACE LOW
TRANSITIONING TO THE COAST.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
GENERALLY UNSETTLED WEATHER FOR MONDAY NIGHT WITH SURFACE LOW
PRESSURE MOVING OFF THE COAST...BUT POTENTIAL FOR IMPROVING
CONDITIONS TUESDAY AS THE LOW MOVES TOWARDS THE CANADIAN MARITIMES.
WILL CONTINUE CHANCE POPS FOR THIS PERIOD AS UPPER LEVEL TROUGH
AXIS REMAINS IN THE REGION. SHOULD BE UNDER W/NW FLOW ALOFT FOR
MIDWEEK...GOING DRY FOR WED.
TEMPERATURES THROUGH THE FORECAST A BLEND OF GMOS AND PREVIOUS.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
FEW CLOUDS TO CONTEND WITH TODAY AND VSBYS GOOD. GUSTY NORTHWEST
WINDS...GENERALLY 310 TO 330 DEGREES EXPECTED THROUGH THE DAY.
GUSTS BECOME MORE FREQUENT AFTER 15Z. EXPECT GUSTS 20 TO 25 KTS
FROM MID MORNING THROUGH MID AFTERNOON.
WINDS DIMINISH TONIGHT UNDER CLEAR SKIES. NORTHWEST TO NORTH WINDS
UNDER 10 KTS.
KJFK HOURLY WIND FORECAST IN SUPPORT OF RUNWAY 31L/13R CLOSURE
ALL WIND DIRECTIONS ARE TRUE...ADD 13 DEGREES FOR MAGNETIC
23/14Z 33012G17KT
23/15Z 32013G20KT
23/16Z 32013G20KT
23/17Z 3201320KT
23/18Z 32014G21KT
23/19Z 32014G21KT
23/20Z 31014G23KT
23/21Z 31014G23KT
23/22Z 31014G23KT
23/23Z 31013G18KT
24/00Z 32011KT
OUTLOOK FOR SATURDAY THROUGH TUESDAY...
SATURDAY...VFR WITH AFTERNOON SEABREEZES DEVELOPING.
SUNDAY...MVFR TO IFR CEILINGS AND VISIBILITIES IN SHOWERS.
MONDAY AND TUESDAY...OCNL SUB-VFR WITH SHOWERS.
&&
.MARINE...
COLD FRONT NOW EAST OF THE WATERS. NORTHWEST WINDS EXPECTED THROUGH
THE DAY TODAY...WITH POSSIBLE GUSTS UP TO 25 KT AT TIMES. HIGHER
GUSTS SHOULD OCCUR NEAR SHORE THOUGH WITH BETTER MIXING. CONFIDENCE
TOO LOW FOR ANY HEADLINES AND GUSTS MAY NOT BE FREQUENT...BUT WILL
NEED TO KEEP AN EYE ON GUSTS AS THE DAY PROGRESSES.
OTHERWISE...HIGH PRESSURE BUILDS...THEN PASSES TO THE SOUTH
SATURDAY. RETURN FLOW SETS UP LATE SATURDAY...THEN WINDS SHIFT TO
THE EAST AND EVENTUALLY THE NORTHEAST SUNDAY AND MONDAY. THIS WIND
SHIFT OCCURS AHEAD OF A WARM FRONT AND SFC LOW PRESSURE. WINDS
EVENTUALLY TURN TO THE NORTH AS THE LOW PASSES JUST SOUTH AND EAST
BY TUESDAY.
SEAS BUILD BY MONDAY AS PERSISTENT EAST/NORTHEAST FLOW PREVAILS.
WAVE WATCH III FORECASTS SEEMED REASONABLE THROUGH THE PERIOD...WITH
MINOR ADJUSTMENTS.
&&
.FIRE WEATHER...
EXTRA POTENTIAL EXISTS FOR RED FLAG CONDITIONS WITH WIND GUSTS
NEAR 25 MPH AND DRY LOW LEVELS WITH RH LESS THAN 30 PERCENT. WITH
SOME MEASURABLE QPF FALLING LAST NIGHT...VALUES NEAR RED FLAG
THRESHOLDS...PLUS THE PARTIAL GREEN UP OF THE LAND...DECIDED TO
HOLD OFF ON A RED FLAG WARNING AND JUST PUT SOME ENHANCED WORDING
INTO THE FIRE WEATHER FORECAST.
&&
.HYDROLOGY...
PERIODS OF RAIN FROM SUNDAY THROUGH MONDAY NIGHT COULD RESULT IN
QPF AMOUNTS BETWEEN 1 AND 1.5 INCHES.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&Hazardous weather outlook, Apr 23, 4:54 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 454 AM EDT FRI APR 23 2010 CTZ005>012-NJZ002>006-011-NYZ067>081-240900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 454 AM EDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-240900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 454 AM EDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:16 PM EDT | Frost Advisory | OKX | Orange, Putnam, Rockland | 17 hr |
Nearby
Red Flag Warnings in Connecticut, 2010Red Flag Warnings in New Jersey, 2010Red Flag Warnings in New York, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.